Volume 25, issue 7 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the monopole Lefschetz number of finite-order diffeomorphisms

Jianfeng Lin, Daniel Ruberman and Nikolai Saveliev

Geometry & Topology 25 (2021) 3591–3628
Bibliography
1 N Anvari, A splitting formula in instanton Floer homology, preprint (2019) arXiv:1901.02570
2 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR397797
3 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, III, Math. Proc. Cambridge Philos. Soc. 79 (1976) 71 MR397799
4 S J Baldridge, Seiberg–Witten invariants, orbifolds, and circle actions, Trans. Amer. Math. Soc. 355 (2003) 1669 MR1946410
5 M Boileau, S Boyer, C M Gordon, Branched covers of quasi-positive links and L-spaces, J. Topol. 12 (2019) 536 MR4072174
6 M Boileau, S Boyer, C M Gordon, On definite strongly quasipositive links and L-space branched covers, Adv. Math. 357 (2019) MR4016557
7 S Boyer, C M Gordon, L Watson, On L-spaces and left-orderable fundamental groups, Math. Ann. 356 (2013) 1213 MR3072799
8 G Burde, H Zieschang, Knots, 5, de Gruyter (1985) MR808776
9 M B Can, Ç Karakurt, Calculating Heegaard–Floer homology by counting lattice points in tetrahedra, Acta Math. Hungar. 144 (2014) 43 MR3267169
10 S E Cappell, R Lee, E Y Miller, Self-adjoint elliptic operators and manifold decompositions, II : Spectral flow and Maslov index, Comm. Pure Appl. Math. 49 (1996) 869 MR1399200
11 V Colin, P Ghiggini, K Honda, Equivalence of Heegaard Floer homology and embedded contact homology via open book decompositions, Proc. Natl. Acad. Sci. USA 108 (2011) 8100 MR2806645
12 V Colin, P Ghiggini, K Honda, The equivalence of Heegaard Floer homology and embedded contact homology via open book decompositions, I, preprint (2012) arXiv:1208.1074
13 V Colin, P Ghiggini, K Honda, The equivalence of Heegaard Floer homology and embedded contact homology via open book decompositions, II, preprint (2012) arXiv:1208.1077
14 V Colin, P Ghiggini, K Honda, The equivalence of Heegaard Floer homology and embedded contact homology, III: From hat to plus, preprint (2012) arXiv:1208.1526
15 O Collin, N Saveliev, Equivariant Casson invariants via gauge theory, J. Reine Angew. Math. 541 (2001) 143 MR1876288
16 E Eftekhary, Seifert fibered homology spheres with trivial Heegaard Floer homology, preprint (2009) arXiv:0909.3975
17 K A Frøyshov, Equivariant aspects of Yang–Mills Floer theory, Topology 41 (2002) 525 MR1910040
18 K A Frøyshov, Monopole Floer homology for rational homology 3–spheres, Duke Math. J. 155 (2010) 519 MR2738582
19 M Furuta, H Ohta, Differentiable structures on punctured 4–manifolds, Topology Appl. 51 (1993) 291 MR1237394
20 P M Gilmer, Configurations of surfaces in 4–manifolds, Trans. Amer. Math. Soc. 264 (1981) 353 MR603768
21 C M Herald, Flat connections, the Alexander invariant, and Casson’s invariant, Comm. Anal. Geom. 5 (1997) 93 MR1456309
22 S Jabuka, Concordance invariants from higher order covers, Topology Appl. 159 (2012) 2694 MR2923439
23 P Kronheimer, T Mrowka, Monopoles and three-manifolds, 10, Cambridge Univ. Press (2007) MR2388043
24 P Kronheimer, T Mrowka, Knots, sutures, and excision, J. Differential Geom. 84 (2010) 301 MR2652464
25 Ç Kutluhan, Y J Lee, C H Taubes, HF = HM, I : Heegaard Floer homology and Seiberg–Witten Floer homology, Geom. Topol. 24 (2020) 2829 MR4194305
26 Ç Kutluhan, Y J Lee, C H Taubes, HF = HM, II : Reeb orbits and holomorphic curves for the ech/Heegaard Floer correspondence, Geom. Topol. 24 (2020) 2855 MR4194306
27 Ç Kutluhan, Y J Lee, C H Taubes, HF = HM, III : holomorphic curves and the differential for the ech/Heegaard Floer correspondence, Geom. Topol. 24 (2020) 3013 MR4194307
28 Ç Kutluhan, Y J Lee, C Taubes, HF = HM, IV : The Seiberg–Witten Floer homology and ech correspondence, Geom. Topol. 24 (2020) 3219 MR4194308
29 Ç Kutluhan, Y J Lee, C H Taubes, HF = HM, V : Seiberg–Witten Floer homology and handle additions, Geom. Topol. 24 (2020) 3471 MR4194309
30 J Levine, Knot modules, I, Trans. Amer. Math. Soc. 229 (1977) 1 MR461518
31 Y Lim, The equivalence of Seiberg–Witten and Casson invariants for homology 3–spheres, Math. Res. Lett. 6 (1999) 631 MR1739221
32 Y Lim, Seiberg–Witten moduli spaces for 3–manifolds with cylindrical-end T2 × +, Commun. Contemp. Math. 2 (2000) 461 MR1806944
33 J Lin, D Ruberman, N Saveliev, On the Frøyshov invariant and monopole Lefschetz number, preprint (2018) arXiv:1802.07704
34 J Lin, D Ruberman, N Saveliev, A splitting theorem for the Seiberg–Witten invariant of a homology S1 × S3, Geom. Topol. 22 (2018) 2865 MR3811774
35 L Ma, Fiber sum formulae for the Casson–Seiberg–Witten invariant of integral homology S1 × S3, preprint (2019) arXiv:1910.07683
36 L Ma, A surgery formula for the Casson–Seiberg–Witten invariant of integral homology S1 × S3, J. Topol. 14 (2021) 913
37 C Manolescu, Pin(2)–equivariant Seiberg–Witten Floer homology and the triangulation conjecture, J. Amer. Math. Soc. 29 (2016) 147 MR3402697
38 R R Mazzeo, R B Melrose, Analytic surgery and the eta invariant, Geom. Funct. Anal. 5 (1995) 14 MR1312019
39 R Meyerhoff, D Ruberman, Cutting and pasting and the η–invariant, Duke Math. J. 61 (1990) 747 MR1084457
40 T Mrowka, D Ruberman, N Saveliev, Seiberg–Witten equations, end-periodic Dirac operators, and a lift of Rohlin’s invariant, J. Differential Geom. 88 (2011) 333 MR2838269
41 D Mullins, The generalized Casson invariant for 2–fold branched covers of S3 and the Jones polynomial, Topology 32 (1993) 419 MR1217078
42 W D Neumann, F Raymond, Seifert manifolds, plumbing, μ–invariant and orientation reversing maps, from: "Algebraic and geometric topology" (editor R J Milgram), Lecture Notes in Math. 664, Springer (1978) 163 MR518415
43 L I Nicolaescu, Notes on Seiberg–Witten theory, 28, Amer. Math. Soc. (2000) MR1787219
44 D Ruberman, N Saveliev, Rohlin’s invariant and gauge theory, I : Homology 3–tori, Comment. Math. Helv. 79 (2004) 618 MR2081729
45 D Ruberman, N Saveliev, Rohlin’s invariant and gauge theory, II : Mapping tori, Geom. Topol. 8 (2004) 35 MR2033479
46 D Ruberman, N Saveliev, Casson-type invariants from the Seiberg–Witten equations, from: "New ideas in low dimensional topology" (editors L H Kauffman, V O Manturov), Ser. Knots Everything 56, World Sci. (2015) 507 MR3381333
47 R Rustamov, On plumbed L–spaces, preprint (2005) arXiv:math/0505349
48 C H Taubes, The Seiberg–Witten invariants and 4-manifolds with essential tori, Geom. Topol. 5 (2001) 441 MR1833751
49 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, I, Geom. Topol. 14 (2010) 2497 MR2746723
50 E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769 MR1306021